# SDR SWAA2025032497098

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLDING AND PEELING OFF INTERNAL FUSELAGE SKIN ON UPPER-FWD COUNTER FRAME OF R1 DOOR; DIMENSIONS OF 3' LONG; 1' DEEP; AND 3/32' PEELING OFF.<[01] DURING INSPECTION STUB FRAME FOUND CRACK AND GENERATED CCN TTG8Q00YSN5X THEREFORE DISCREPANCY REPORTED BEING NULL DUE TO STUB FRAME REQUIRED REPLACEMENT OF THE PART.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
